On asymptotic stability of solitary waves for nonlinear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 3, pp. 419-475.
@article{AIHPC_2003__20_3_419_0,
     author = {Buslaev, Vladimir S. and Sulem, Catherine},
     title = {On asymptotic stability of solitary waves for nonlinear {Schr\"odinger} equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {419--475},
     publisher = {Elsevier},
     volume = {20},
     number = {3},
     year = {2003},
     doi = {10.1016/S0294-1449(02)00018-5},
     mrnumber = {1972870},
     zbl = {1028.35139},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0294-1449(02)00018-5/}
}
TY  - JOUR
AU  - Buslaev, Vladimir S.
AU  - Sulem, Catherine
TI  - On asymptotic stability of solitary waves for nonlinear Schrödinger equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2003
SP  - 419
EP  - 475
VL  - 20
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0294-1449(02)00018-5/
DO  - 10.1016/S0294-1449(02)00018-5
LA  - en
ID  - AIHPC_2003__20_3_419_0
ER  - 
%0 Journal Article
%A Buslaev, Vladimir S.
%A Sulem, Catherine
%T On asymptotic stability of solitary waves for nonlinear Schrödinger equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 2003
%P 419-475
%V 20
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S0294-1449(02)00018-5/
%R 10.1016/S0294-1449(02)00018-5
%G en
%F AIHPC_2003__20_3_419_0
Buslaev, Vladimir S.; Sulem, Catherine. On asymptotic stability of solitary waves for nonlinear Schrödinger equations. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 3, pp. 419-475. doi : 10.1016/S0294-1449(02)00018-5. http://www.numdam.org/articles/10.1016/S0294-1449(02)00018-5/

[1] Cazenave T., Lions P.L., Orbital stability of standing waves for some nonlinear Schrödinger equations, Comm. Math. Phys. 85 (1982) 549-561. | MR | Zbl

[2] Buslaev V., Perelman G., Scattering for the nonlinear Schrödinger equation: states close to a soliton, St. Petersburg Math. J. 4 (1993) 1111-1142. | MR | Zbl

[3] Buslaev V., Perelman G., On the stability of solitary waves for nonlinear Schrödinger equations, Amer. Math. Soc. Transl. 164 (1995) 75-98. | MR | Zbl

[4] Cuccagna S., Stabilization of solutions to nonlinear Schrödinger equations, Comm. Pure Appl. Math. LIV (2001) 1110-1145. | MR | Zbl

[5] P. Deift, X. Zhou, Perturbation theory for infinite dimensional integrable systems on the line, Preprint.

[6] Ginibre J., Velo G., On a class of Schrödinger equations. I: The Cauchy problem, General case; II: Scattering theory, General case, J. Funct. Anal. 32 (1979) 1-32, 33-71. | MR | Zbl

[7] Grikurov V.E., Perturbation of unstable solitons for generalized NLS with saturating nonlinearity, in: Intern. Seminar ‘Day on Diffraction-97', 1997, pp. 170-179.

[8] Grillakis M., Shatah J., Strauss W., Stability theory of solitary waves in the presence of symmetry, Part I, J. Funct. Anal. 74 (1987) 160-197. | MR | Zbl

[9] Mckean H., Shatah J., The nonlinear Schrödinger equation and the nonlinear heat equation reduction to linear form, Comm. Pure Appl. Math. 44 (1991) 1067-1083. | MR | Zbl

[10] Perelman G., On the formation of singularities in solutions of the critical nonlinear Schrödinger equation, Ann. Inst. Henri Poincaré 2 (2001) 605-673. | MR | Zbl

[11] Pelinovsky D., Kivshar Yu., Afanasjev V.V., Internal modes of envelope solitons, Phys. D 116 (1998) 121-142. | MR | Zbl

[12] Soffer A., Weinstein M., Multichannel nonlinear scattering for non-integrable equations, Comm. Math. Phys. 133 (1990) 119-146. | MR | Zbl

[13] Soffer A., Weinstein M., Resonances, radiation damping and instability in Hamiltonian nonlinear wave equations, Invent. Math. 136 (1999) 9-74. | MR | Zbl

[14] Strauss W., Nonlinear scattering theory at low energy, J. Funct. Anal. 41 (1981) 110-133, J. Funct. Anal. 43 (1981) 281-293. | MR | Zbl

[15] C. Sulem, P.-L. Sulem, The Nonlinear Schrödinger Equation: Self-focusing and Wave Collapse, in: Applied Mathematical Sciences, Vol. 139, Springer. | MR | Zbl

[16] Weinstein M., Lyapunov stability of ground states of nonlinear dispersive evolution equations, Comm. Pure Appl. Math. 39 (1986) 51-68. | MR | Zbl

[17] Yau H.-T., Tsai T.-P., Asymptotic dynamics of nonlinear Schrödinger equations: resonance dominated and radiation dominated solutions, Comm. Pure Appl. Math. LV (2002) 1-64. | MR | Zbl

Cited by Sources: